Promonoidal functor categories

B. J. Day*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review


    In this article a completion process for promonoidal categories is used to determine a sufficient condition for the existence of a promonoidal convolution structure on the category of functors between two promonoidal categories. This, in turn, leads to a partial closed structure on the 2-category of promonoidal categories, promonoidal functors, and promonoidal natural transformations.

    Original languageEnglish
    Pages (from-to)312-328
    Number of pages17
    JournalJournal of the Australian Mathematical Society
    Issue number3
    Publication statusPublished - 1977


    Dive into the research topics of 'Promonoidal functor categories'. Together they form a unique fingerprint.

    Cite this